Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Facial rashes or zigs
Jul 14, 2010

Hi I was diagnosed about 2 months ago with HIV - CD4 less than 20 and viral load of 2-3 millions. Apart from diarrhoea, I also had rashes and breakouts on my face. Doctor then put me on combivir and efavarenz and my last CD4 count climbed back to 80. I'm feeling great in fact and I started to exercise and gain weight. Diarrhoea has since stopped but somehow the rashes on my face still persist. Is there a reason for it? How can I make them go away? Appreciate your help. Many thanks

Response from Dr. Henry

Facial rashes are common in HIV+ pxs (such as seborrhea, folliculitis) and often can flare up after treatment is started (due somewhat to immune reconstitution). Often treatment for the facial rash is necessary or helpful (recommend discussing with your HIV provider or seeing a dermatologist). KH



Previous
PEP and alcohol
Next
resistance is confusing

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement